# SDR CALA2025020302175

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 93,490 hours, 22,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SERVICEABLE DOOR R4 ESCAPE SLIDE IRW TASK CARD 5210-03349-006. INSTALLED (SAME)R4 DOOR MOUNTED EMERGENCY ESCAPE SLIDE IAW AMM 25-66-01-404-044, OPS CHECK GOOD C/W RII FOR THE INSTALLATION AND ACTIVATION OF THE R4 DOOR ESCAPE SLIDE PER THE GMM
